| Model Number |
VP-704-X |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when suturing the vessel during an open bypass procedure, the needle felt heavy crossing through a vessel.Another device was used to complete the case.There was no patient injury.